# SDR 2008FA0000851

- Difficulty date: October 23, 2008
- Submitted: November 28, 2008
- Operation: General aviation
- Aircraft: N6621A
- Make and model: Cessna 210N
- Aircraft serial: 21063559
- Aircraft time: 6,949 hours, 5,560 cycles
- Engine time: 312 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Part number: 12707332
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 78 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

WHILE FLYING THROUGH RAIN IN IFR CONDITIONS, THE LANDING GEAR NOT DOWN/LOCKED WARNING HORN SOUNDED FALSELY EVEN THOUGH THROTTLE WAS NOT RETARDED TO DESCENT CONFIGURATION.  AIRCREW PULLED WARNING HORN CIRCUIT BREAKER TO TEMPORARILY CANCEL THE HORN WHICH ALSO DEACTIVATES THE NORMAL FUNCTION OF THE STALL/GEAR WARNING SYSTEM.  THE HORN IS VERY LOUD INTERFERING WITH ATC COMMUNICATIONS DURING A CRITICAL PHASE OF FLIGHT.  TROUBLESHOOTING REVEALED THE THROTTLE SWITCH INPUT ON THE DUAL WARNING UNIT IS HYPERSENSITIVE TO A HIGH RESISTANCE GROUND, I.E.  MOISTURE ACCUMULATION AT THE THROTTLE SWITCH TERMINAL.
